Alexei Venkov

On the Relative Distribution of Eigenvalues of Exceptional Hecke Operators and Automorphic Laplacians

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Department of Mathematical Sciences
Original languageEnglish
JournalAlgebra and Analysis (Russia)
Volume7
Issue number1
Pages (from-to)2-48
Number of pages46
StatePublished - 2005

See relations at Aarhus University Citationformats

ID: 2076746